Alert archive / New York / Special Weather Statements in 2022
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 5, 2022, 5:54 PM EDT for Saratoga County, New York. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2022, 5:54 PM EDT (21:54 UTC)
- Expired
- Aug 5, 2022, 6:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Albany, NY
- Hail
- 0.00 in
- Wind
- 30
County Saratoga County, NY
The radar
The Albany radar (KENX), 67 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
239
WWUS81 KALY 052154
SPSALY
Special Weather Statement
National Weather Service Albany NY
554 PM EDT Fri Aug 5 2022
NYZ041-052230-
Northern Saratoga NY-
554 PM EDT Fri Aug 5 2022
...A strong thunderstorm will impact portions of northwestern
Saratoga County through 630 PM EDT...
At 553 PM EDT, Doppler radar was tracking a strong thunderstorm near
Edinburg, or 14 miles northwest of Saratoga Springs, moving southeast
at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Edinburg, Kings, Mount Pleasant, Batchellerville, Fox Hill, Lake
Desolation, Frink Corner, South Corinth, Sky Ranch, Wiley Corners,
North Greenfield, Porter Corners, East Galway and Chatfield Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4329 7400 4319 7376 4306 7397 4307 7399
4323 7411
TIME...MOT...LOC 2153Z 311DEG 17KT 4321 7399
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
$$
RathbunWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 5, 3:57 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 5, 3:57 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
357 PM EDT Fri Aug 5 2022
.SYNOPSIS...
A weak, stalled front will result in continued chances for
showers and thunderstorms into early this evening. This front is
expected to lift back north as a warm front tonight into early
Saturday. So very warm temperatures with oppressive humidity
will persist through the weekend. Some additional showers and
thunderstorms will also be possible, but should generally be
scattered and occur during the afternoon to early evening hours
Saturday through Monday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A Heat Advisory is in effect for the Capital District, mid
Hudson Valley, southern Taconics, southern Berkshires and
northwestern Connecticut through 8 PM today...
A weak cool front has likely stalled and already become diffuse
across central portions of the area. Weak west/northwest wind
noted in observations from Johnstown to Albany to Pittsfield.
This front and a weak disturbance aloft will provide the forcing
for scattered showers and thunderstorms this afternoon into
early evening. SPC Mesoanalysis page showing around 1000-2000
J/Kg MLCAPE, which should provide sufficient buoyancy for
convection associated with weak forcing from the boundary.
Coverage of showers and storms expected to be mainly scattered.
Deep layer 0-6 km shear remains weak < 15 kt so pulse-type
storms should be main mode with some brief gusty winds possible,
but likely sub-severe levels with weaker low level lapse rates
(< 8 degC/Km) than Thursday. PWAT anomalies solidly +1 to +2
STDEV, so locally heavy rainfall due to downpours from
thunderstorms could result in isolated/localized flooding.
Coverage/intensity of convection should wane after dark this
evening due to diurnal effects. The old stalled/diffuse front
will lift northward as a warm front overnight into early
Saturday morning. It will be a warm/muggy night, with lows
ranging from the lower 60s to lower 70s.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
Heat Advisory for both Saturday and Sunday 11 AM to 8 PM has
been issued for the Mohawk and Hudson Valleys, central and
southern Taconics in eastern NY, Bennington and eastern Windham
Counties in southern VT, southern Berkshires in MA, and the
Litchfield Hills in northwest CT...
The warm front should be north of the area by Saturday morning,
resulting in a very summer-like pattern of heat and humidity as
a low level S-SW flow develops. Additional Heat Advisories have
been issued mainly for elevations below 1000 ft. High
temperatures in the upper 80s to lower 90s and dewpoints in the
upper 60s to lower 70s will result in heat indices of 95-100.
Diurnally driven convection expected again, although with lack
of forcing, will mention only scattered coverage during the
afternoon to early evening. HREF mean forecasting 1000-1500 J/Kg
of SBCAPE along with 0-6 km shear < 15 kt should result in
pulse storms. Brief gusty winds/downpours expected again, with
no organized severe storms anticipated.
Any showers and storms should diminish after dark Saturday
evening with loss of daytime heating. Yet another warm, humid
night expected with lows again in the mid 60s to lower 70s.
More of the same weather anticipated on Sunday, with a stagnant
regime in place. NAEFS showing both 850 mb temperature and PWAT
anomalies of +1 to +2 STDEV across the entire area again. Heat
Advisory issued for the same areas as Saturday has been issued,
with time to refine/add zones as needed with some heat indices
reaching the 100-104 degree range. Temperatures look to be
slightly warmer than Saturday(lower/mid 90s in valleys), with
similar dewpoints mainly in the lower 70s. Scattered diurnally-
driven convection should occur again in this air mass, with
locally heavy rainfall from any persistent downpours.
Thunderstorms should be non-severe with moderate CAPE and weak
shear, but could still produce brief gusty winds and cloud to
ground lightning.
A few showers and storms could linger into the early evening
then diminish. Renewed chances for showers and storms could
approach the Adirondacks towards early Monday morning, as a cold
front start to slowly approach from SE Canada. Will mention
slight/low chance PoPs in this area. Warm and humid conditions
expected again with lows again in the mid 60s to lower 70s.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
The heat and humidity will begin to subside gradually Tuesday
into Wednesday as the mid and upper level flow becomes more
zonal and a cold front sags southward across the region. A
secondary cold front crosses the region Thursday, as high
pressure builds in with seasonable weather for August late in
the week.
Mon-Mon night...The Bermuda high remains off the East Coast
with the mid and upper level flow becoming zonal over the
region. H850 temps remain above normal, as well as heights based
on the latest NAEFS. Also PWATS are 1 to 2+ STDEVs above
normal. Showers and scattered thunderstorms will likely occur
ahead of a pre-frontal trough. The better forcing with the
Ensembles/GFS/ECMWF/CMC looks to be from the Capital
Region/Berkshires/eastern Catskills northward. Some stronger
thunderstorms with gusty winds on this day. Moderate to high
amounts of instability look possible with the steamy air mass
still with dewpoints in the 60s to lower 70s. Some locally heavy
rainfall is possible. H850 temps will still be in the +18C to
+21C range from the Capital Region south, and +16C to 18C to the
north. Above normal temps are expected with highs in the mid
80s to lower 90s for elevations below 1000 ft. Mid 70s to lower
and spotty mid 80s for the higher terrain. Apparent temps/heat
indices in the mid 90s to close to 100F are possible still from
the Capital District down the mid Hudson Valley, so additional
heat advisories may be needed.
The cold front slowly dips southward Monday night. Scattered
thunderstorms should diminish with waning instability at night.
Another muggy night is expected with lows in the mid 60s to
around 70F, except for some upper 50s to lower 60s over the
higher terrain and north of the Mohawk Valley/Capital Region.
Tue-Tue Night...The cold front slowly moves south/southeast
across the region with a weak wave of low pressure moving along
it. Some differences continue with the Ensembles/GFS/ECMWF, but
the greater threat for scattered potentially stronger
thunderstorms ahead of the front may be along and south of I-90.
Apparent temps look to fall short this day with isolated to
scattered thunderstorms popping up quickly with the wave and
front. PWATS still remain above normal across most of the region
except for the southern Adirondacks/northern most zones. Highs
generally in the upper 70s to lower 80s, except for mid and
upper 80s possible in the mid Hudson Valley. Some upper 60s to
lower 70s over the southern Adirondacks/Greens with the push of
cooler and drier air. Some isolated to scattered linger
overnight with lows in the mid 50s to mid 60s except upper 60s
in the mid Hudson Valley.
Wed-Wed Night..The cold front become stationary south of Long
Island central NJ and PA/MD border with a weak wave of low
pressure moving along it. Some over running rainfall is
possible. Instability looks meager, so we kept a slight to low
chance of showers from the Mohawk Valley/Capital District
southward. Temps may actually be near to slightly below normal
with highs in the upper 70s to lower 80s with upper 70s to mid
70s over the higher terrain. Humidity levels will be moderate or
more seasonable with dewpoints in the upper 50s to mid 60s.
High pressure begins to build in Wed night with the isolated to
scattered showers decreasing. Lows in the mid 50s to mid 60s.
Thu-Fri....A secondary cold front and short-wave may bring some
isolated to scattered showers and few thunderstorms especially
from Albany north and west on Thu. High pressure ridges in from
the Great Lakes Region and southeast Canada Thu night into
Friday with a cooler and drier air mass. High temps look
seasonable, but Thu night temps may fall into the 50s to around
60F over most of the eastern NY and western New England.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A warm and very humid airmass will cover the area through
Saturday. This will result in scattered afternoon showers and
thunderstorms, and also patches of fog and low clouds during the
late night and early morning hours. Conditions will be mainly
VFR today, except for briefly MVFR in any showers. With shower
coverage only 30-40 pct this afternoon we have covered the
shower possibility with a VCSH through 00z. The best chance for
MVFR conditions late tonight will be from 08z to 12z in patches
of fog and low cloud. Any fog and low cloudiness will burn off
Saturday morning, with more scattered showers or thunderstorms
developing by early afternoon.
Winds will be very light through Saturday, except for some
higher gusts near any thunderstorms that develop. Other than
near a thunderstorm, winds will be variable at less than 10 kts.
Outlook...
Saturday Night: Low Operational Impact. Isolated SHRA...TSRA.
Sunday: Moderate Operational Impact. Scattered SHRA...TSRA.
Sunday Night: Low Operational Impact. Isolated SHRA...TSRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday: Moderate Operational Impact. Likely SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA.
Wednesday: Low Operational Impact. Slight Chance of SHRA.
&&
.FIRE WEATHER...
A weak, stalled front will result in continued chances for
showers and thunderstorms into early this evening. This front is
expected to lift back north as a warm front tonight into early
Saturday. So very warm temperatures with oppressive humidity
will persist through the weekend. Some additional showers and
thunderstorms will also be possible, but should generally be
scattered and occur during the afternoon to early evening hours
Saturday through Monday.
Maximum relative humidity values will increase to between 90
and 100 percent tonight, decreasing to minimum values of 50 to
65 percent on Saturday. Maximum RH values Saturday night will
again be around 90 to 100 percent.
Winds tonight will be variable less than 5 mph, becoming
southerly less than 10 mph Friday through Friday night.
&&
.HYDROLOGY...
Mainly scattered showers and thunderstorms are expected each
day through next Tuesday. The best chances will during the
afternoon into the early evening hours. Some areas will see
numerous showers and storms at times this afternoon and/or
Monday afternoon.
In the near term, showers and storms into this evening will be
capable of producing locally heavy rainfall from efficient
downpours. This could lead to ponding of water or even some
localized flooding on roads in urban, poor drainage, and low
lying areas. Widespread flooding issues are not expected though
due to both the expected mainly scattered coverage and dry
antecedent ground conditions.
The latest drought monitor released today shows expanding areas
of D1(Moderate Drought) and D0(Abnormally Dry) conditions, now
encompassing western New England, the Taconics, mid Hudson
Valley and the Capital District. Most rainfall that occurs over
the next several days will be largely beneficial except for
possible isolated/localized flooding from downpours associated
with thunderstorms.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.CLIMATE...
Last 100-degree days:
Albany: September 3, 1953 (100)
Glens Falls: August 7, 1918 (101)
Poughkeepsie: July 22, 2011 (102)
Highest All-Time Temperatures for August:
Albany: 102 (August 7,1918)
Glens Falls: 101 (August 7, 1918)
Poughkeepsie: 104 (August 1, 1933)
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ001-013.
Heat Advisory from 11 AM to 8 PM EDT Saturday for CTZ001-013.
Heat Advisory from 11 AM to 8 PM EDT Sunday for CTZ001-013.
NY...Heat Advisory until 8 PM EDT this evening for NYZ049-050-052-
053-059-060-064>066.
Heat Advisory from 11 AM to 8 PM EDT Saturday for NYZ038>041-
043-049-050-052-053-059>061-064>066-083-084.
Heat Advisory from 11 AM to 8 PM EDT Sunday for NYZ038>041-043-
049-050-052-053-059>061-064>066-083-084.
MA...Heat Advisory until 8 PM EDT this evening for MAZ025.
Heat Advisory from 11 AM to 8 PM EDT Saturday for MAZ025.
Heat Advisory from 11 AM to 8 PM EDT Sunday for MAZ025.
VT...Heat Advisory from 11 AM to 8 PM EDT Saturday for VTZ013-015.
Heat Advisory from 11 AM to 8 PM EDT Sunday for VTZ013-015.
&&
SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...Wasula
AVIATION...MSE
FIRE WEATHER...JPV
HYDROLOGY...JPV
CLIMATE...Hazardous weather outlook, Aug 5, 3:55 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 355 PM EDT Fri Aug 5 2022 NYZ038>041-043-061-083-084-VTZ013-015-061100- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Washington-Eastern Columbia-Southeast Warren- Southern Washington-Bennington-Eastern Windham- 355 PM EDT Fri Aug 5 2022 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY... This Hazardous Weather Outlook is for southern Herkimer, southern Fulton, Montgomery, Northern Saratoga, Washington, Eastern Columbia and southeast Warren Counties of eastern New York and Bennington and Eastern Windham Counties of southern Vermont. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a chance of thunderstorms Saturday through Tuesday mainly during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ001-013-MAZ025-NYZ049-050-052-053-059-060-064>066-061100- Northern Litchfield-Southern Litchfield-Southern Berkshire- Eastern Schenectady-Southern Saratoga-Eastern Albany- Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster- Western Dutchess-Eastern Dutchess- 355 PM EDT Fri Aug 5 2022 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY... This Hazardous Weather Outlook is for northwestern Connecticut, the southern Berkshires of western Massachusetts and the Capital District, mid Hudson Valley and southern Taconics of eastern New York .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Additional heat advisories may be needed again on Monday. There is a chance of thunderstorms Saturday through Tuesday mainly during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ001-NYZ032-033-042-047-048-051-054-058-063-082-VTZ014-061100- Northern Berkshire-Northern Herkimer-Hamilton-Northern Warren- Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer- Western Greene-Western Ulster-Northern Fulton-Western Windham- 355 PM EDT Fri Aug 5 2022 This Hazardous Weather Outlook is for the northern Berkshires of western Massachusetts, the western and southern Adirondacks, Schoharie Valley, eastern Catskills and northern Taconics of eastern New York and western Windham County of southern Vermont. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Saturday through Tuesday mainly during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 5, 4:04 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Albany NY
404 PM EDT Fri Aug 5 2022
NYZ063-052030-
Western Ulster NY-
404 PM EDT Fri Aug 5 2022
...A strong thunderstorm will impact portions of south central Ulster
County through 430 PM EDT...
At 403 PM EDT, Doppler radar was tracking a strong thunderstorm over
Napanoch, or near Ellenville, moving southeast at 5 mph.
HAZARD...Winds in excess of 30 mph, pea size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause ponding of water on roads.
Locations impacted include...
Ellenville, Napanoch, Kerhonkson, Wawarsing, Port Ben, Ulster
Heights, Lackawack and Honk Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4175 7451 4181 7447 4178 7430 4168 7437
TIME...MOT...LOC 2003Z 295DEG 6KT 4176 7441
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
RathbunSpecial weather statement, Aug 5, 4:42 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Albany NY
442 PM EDT Fri Aug 5 2022
NYZ063-052115-
Western Ulster NY-
442 PM EDT Fri Aug 5 2022
...A strong thunderstorm will impact portions of southwestern Ulster
County through 515 PM EDT...
At 441 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grahamsville, or 11 miles northwest of Ellenville. This storm was
nearly stationary.
HAZARD...Winds in excess of 30 mph, pea size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause ponding of water on
roads.
Locations impacted include...
Sholam, Yagerville, Potterville, Sundown and Riggsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4183 7449 4187 7445 4188 7447 4189 7447
4188 7434 4179 7440
TIME...MOT...LOC 2041Z 308DEG 0KT 4186 7445
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
RathbunSpecial weather statement, Aug 5, 5:33 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Albany NY
533 PM EDT Fri Aug 5 2022
NYZ041-052200-
Northern Saratoga NY-
533 PM EDT Fri Aug 5 2022
...A strong thunderstorm will impact portions of northwestern
Saratoga County through 600 PM EDT...
At 532 PM EDT, Doppler radar was tracking a strong thunderstorm near
Edinburg, or 19 miles northeast of Gloversville. This storm was
nearly stationary.
HAZARD...Winds in excess of 30 mph, pea size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause ponding of water on
roads.
Locations impacted include...
Edinburg, West Day, Tenantville, Clarkville and Batchellerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4331 7413 4327 7401 4319 7411 4323 7414
4329 7415
TIME...MOT...LOC 2132Z 308DEG 4KT 4327 7411
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
RathbunSpecial weather statement, Aug 5, 5:54 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
554 PM EDT Fri Aug 5 2022
NYZ041-052230-
Northern Saratoga NY-
554 PM EDT Fri Aug 5 2022
...A strong thunderstorm will impact portions of northwestern
Saratoga County through 630 PM EDT...
At 553 PM EDT, Doppler radar was tracking a strong thunderstorm near
Edinburg, or 14 miles northwest of Saratoga Springs, moving southeast
at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Edinburg, Kings, Mount Pleasant, Batchellerville, Fox Hill, Lake
Desolation, Frink Corner, South Corinth, Sky Ranch, Wiley Corners,
North Greenfield, Porter Corners, East Galway and Chatfield Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4329 7400 4319 7376 4306 7397 4307 7399
4323 7411
TIME...MOT...LOC 2153Z 311DEG 17KT 4321 7399
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
RathbunThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 3:10 PM EDT | Heat Advisory | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Herkimer and 7 more | 28 hr |
| Aug 5, 3:10 PM EDT | Heat Advisory | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Herkimer and 7 more | 53 hr |
| Aug 5, 4:04 PM EDT | Special Weather Statement | ALY | Ulster | 26 min |
| Aug 5, 4:32 PM EDT | Areal Flood Advisory | ALY | Ulster | 49 min |
| Aug 5, 4:42 PM EDT | Special Weather Statement | ALY | Ulster | 33 min |
| Aug 5, 5:33 PM EDT | Special Weather Statement | ALY | Saratoga | 27 min |
Nearby
Special Weather Statements in New York, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.